MathSciNet Relay Station
MathSciNet bibliographic data
MR1013983 (90k:41007) 41A05 (41A10)
Szabados, J.; Varma, A. K. On $(0,1,2)$ interpolation in uniform metric. Proc. Amer. Math. Soc. 109 (1990), no. 4, 975–979.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement